The numeraire problem, forward hedges, and international portfolio selection
Chuck C. Y. Kwok
Global Finance Journal, 1990, vol. 1, issue 2, 95-120
Date: 1990
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/1044-0283(90)90011-B
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:glofin:v:1:y:1990:i:2:p:95-120
Access Statistics for this article
Global Finance Journal is currently edited by Manuchehr Shahrokhi
More articles in Global Finance Journal from Elsevier
Bibliographic data for series maintained by Catherine Liu ().